{
  "source_id": "10.15388/lmj.1966.19722",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1966,
  "volume": "6",
  "issue": "2",
  "pages": "245–248",
  "first_page": 245,
  "last_page": 248,
  "title": "Функция распределения расстояния между внутри овала",
  "title_en": "Distribution function of a distance between two random points in an oval",
  "authors": [
    "E. Gečiauskas"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0156.18301); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1966.19722",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19722",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19722/18819",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: E. Gečiauskas, “Функция распределения расстояния между внутри овала”, Lithuanian Mathematical Journal, 1966, vol. 6 no. 2, pp. 245–248, https://doi.org/10.15388/lmj.1966.19722. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 4,
  "scan_bytes": 105934,
  "scan_sha256": "1587adb66de82a588c0c30c744f17f89504c54b8dede3abbf1f75b730a3b3476",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1966.19722",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
